# SDR DALA2016032802339

- Difficulty date: March 11, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Spalled
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD BALLSCREW THREADS SPALLING AND BALLNUT GREASE FILLED WITH RUST.  R & R INBD FLAP, OTBD BALLSCREW IAW AMM 27-51.
